MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Codes Break (1069); Contamination (1120)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown, not provided.Gender/sex: unknown, not provided.If implanted; give date: not applicable; lens not implanted.If explanted; give date: not applicable; lens not implanted; therefore, not explanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was a small scuff on the intraocular lens, (iol).The customer indicated that there was possible patient contact; however, there was no reported patient injury.The doctor used a different lens to complete procedure.It was not known when the event occurred, if it was during handling (preparation) or prior to insertion.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search in complaint system revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: in review, it was noted that the device code "1120" was inadvertently entered in the initial emdr report which is incorrect.The correct device code that should have been entered is "1069" which has been listed in this supplemental report.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9376509
Report Number2648035-2019-01250
Device Sequence Number3012414
Product Code HQL
UDI-Device Identifier05050474548633
UDI-Public(01)05050474548633(17)230521
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2023
Device Model NumberAAB00
Device Catalogue NumberAAB0000185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer02/09/2020
02/18/2020
10/25/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date03/06/2020
03/09/2020
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005